# SDR AMTA200800101

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATE AFT LT CORNER OF C-1 CARGO PIT, FWD SIDE OF MESC BULKHEAD ON BOTTOM SIDE OF CARGO RAIL.  REPAIRED DAMAGED AREA IAW L1011, SRM 51-50-02, FIG 2 SHEET 2, PAGE 4.  (K)
